# SDR USAA2013032000008

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 50,336 hours, 21,130 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 210TS07Y01
- Part serial: 1356
- Condition: Faulty
- Location: Cockpit
- Part time: 50,336 hours, 21,130 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED A LGCIU NR 1 FAULT ON TAKEOFF.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR NORMAL CONTROL HANDLE IAW AMM 32-31-11.  OPS CHECK GOOD.  ALSO, REMOVED AND REPLACED LGCIU NR 1 IAW AMM 32-31-71. BITE CHECK GOOD.
